+234 (0) 8099-22-9194
Panadol Extra Soluble Tablets provide relief from mild to moderate pain and provide effective pain relief. It helps to reduce fever and also provide relief from the pain of headaches, including migraine, backache, toothache, colds and influenza, sore throat, rheumatic pain and period pain.
These tablets not only provide effective pain relief but are designed to be easy on the stomach as they contain paracetamol.
Because Panadol Extra Soluble Tablets dissolve in water, they are ideal for adults who find tablets hard to swallow.
Active ingredients: Each effervescent tablet contains: Paracetamol 500mg of and Caffeine 65mg. Sodium content 427mg per tablet.
VigPower by green world company is the best-selling herbal supplement for the treatment of erectile dysfunction as well as impotence. This supplement is one of the 3 most potent herbal blends made from more than 6 tropical and Asia herbs such as Semen Cuscutae, Fructus Lycii, Rhizoma Dioscoreae, Radix Rehmanniae Preparata, and other vital organic blends of potent herbs for curing erectile dysfunction.
Green World Vigpower Capsule: Each pack contains 300 mg x 6 vig power capsulesLearn More
Cellgevity is a natural supplement that can help you keep your skin healthy and youthful. It contains an antioxidant, glutathione, which we need to maintain a healthy and youthful appearance. With Cellgevity, all of your skin-related concerns will be addressed and fixed.Learn More
The active substance is Fluticasone Furoate. Each spray delivers 27.5 micrograms of Fluticasone Furoate. The other ingredients are Glucose Anhydrous, Dispersible Cellulose, Polysorbate 80, Benzalkonium Chloride, Disodium Edetate, Purified Water.
Fluticasone Furoate, the active ingredient in Avamys nasal spray, is a corticosteroid that has potent anti-inflammatory action. It binds to the cells in the nasal passage and over time it reduces the inflammatory symptoms associated with allergic rhinitis.
Most patients who use Avamys start to notice benefits within 8-24hrs of starting treatment, but due to the nature of inflammation, it could take between 7-14 days of continuous use to see the full anti-inflammatory effects. Whilst this steroid nasal spray may not provide immediate allergy relief, using this spray regularly stop/reduce allergic rhinitis before it even starts!.
One bottle of Avamys contains 120 sprays and can last for up to 2 months once your symptoms are controlled.Learn More
Artequine-600/750 is used to treat patients who present an acute uncomplicated malaria infection caused by Plasmodium falciparum (a particular type of malaria parasite) acquired in areas with high transmission of the diseases (e.g., Africa). This drug is also recommended to treat falciparum malaria parasite which are resistant to other anti-malaria drugs, or malaria caused by mixed […]Learn More
This premium combination of amino acids, herbs, vitamins and minerals improves overall reproductive health. L-Arginine and Chasteberry enhance hormone balance and regular ovulation. Anti-oxidants such as Green Tea, Vitamin E, Selenium along with Coenzyme Q10, a powerful anti-oxidant naturally produced by the body but whose levels decline with age, help reverse the damaging effects of oxygen, improving egg quality. Folic Acid promotes ovulation as well as […]Learn More
Ozempic (Semaglutide) is a treatment widely used to treat Type-2 diabetes but is also effective as a weight loss treatment. It helps users by making them feel a reduction in appetite by binding to GLP-1 receptors in the body. Alongside a balanced diet and an exercise regime, it can help patients lose up to 3x […]Learn More
Do not refrigerate. Keep out of reach of children.Learn More
TheraBreath Fresh Breath Oral Rinse, Invigorating Icy Mint
Theraflu ExpressMax Daytime Severe Cold and Cough Syrup medicine Powerful relief from severe cold and cough symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion Specially formulated cold and cough syrup provides a warming sensation and relief from cold and flu symptoms Powerful daytime cold medicine in […]Learn More
The Family Health Screening Test is unique to Suresign. It is a urine based test which detects nitrates, protein, urobilinogen, bilirubin, blood & specific gravity. All of these, if present or present at high levels can indicate illness or infection, mainly relating to the heart, liver, kidneys & urinary tract. Any colour change of the test strip can be compared with the colour chart provided to reveal the results. The Family Health Screening test contains 6 test strips, allowing you to test different members of the family at regular intervals, or when you feel unwell.